# SDR UPS07550554

- Difficulty date: August 3, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 23,181 hours, 15,755 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10055
- Condition: Dented
- Location: Bs 1280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO FUSELAGE FRAME STA 1280, APPROX BET S25R AND S26R.  ACCOMPLISHED PER FINAL EA NR 757-5362-27-A1723 AND UPS EO NR B757-5310- 27514-A.
